Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/801
Title: On Fibonomial sums identities with special sign functions: analytically q-calculus approach
Authors: Kılıç, Emrah
Akkuş, İlker
29574
Keywords: Fibonomial coefficients
Gaussian q-binomial coefficients
Sum identities
Issue Date: 26-Jun-2018
Publisher: De Gruyter Open Ltd
Source: Kiliç, E., & Akkus, I. (2018). On Fibonomial sums identities with special sign functions: analytically q-calculus approach. Mathematica Slovaca, 68(3), 501-512.
Abstract: Recently Marques and Trojovsky [On some new identities for the Fibonomial coefficients, Math. Slovaca 64 (2014), 809-818] presented interesting two sum identities including the Fibonomial coefficients and Fibonacci numbers. These sums are unusual as they include a rare sign function and their upper bounds are odd. In this paper, we give generalizations of these sums including the Gaussian q-binomial coefficients. We also derive analogue q-binomial sums whose upper bounds are even. Finally we give q-binomial sums formulæ whose weighted functions are different from the earlier ones. To prove the claimed results, we analytically use q-calculus.
URI: https://doi.org/10.1515/ms-2017-0120
https://hdl.handle.net/20.500.11851/801
ISSN: 0139-9918
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

SCOPUSTM   
Citations

2
checked on Sep 23, 2022

WEB OF SCIENCETM
Citations

3
checked on Sep 24, 2022

Page view(s)

28
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.